X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
fréchet-derivative (5) 5
local convergence (5) 5
banach space (4) 4
iterative methods (4) 4
mathematics (4) 4
weighted-newton method (4) 4
banach spaces (3) 3
dynamics (3) 3
frechet-derivative (3) 3
mathematics, applied (3) 3
systems (3) 3
the method of solving nonlinear systems (3) 3
ball radius of convergence (2) 2
convergence (2) 2
degree of accuracy (2) 2
mathematical analysis (2) 2
nonlinear equations (2) 2
nonlinear systems (2) 2
numerical integration (2) 2
order of convergence (2) 2
r-order (2) 2
recurrence relations (2) 2
systems of nonlinear equations (2) 2
the method of undetermined coefficient (2) 2
weighted newton-cotes integration type (2) 2
weighted newton–cotes integration type (2) 2
weighted-newton methods (2) 2
11y35 (1) 1
45b05 (1) 1
6th-order convergence (1) 1
appl.mathematics/computational methods of engineering (1) 1
approximation (1) 1
basin of attraction (1) 1
basins of attraction (1) 1
chebyshev-halley methods (1) 1
chebyshev’s iterative method (1) 1
combinatorial analysis (1) 1
computation (1) 1
computational convergence order (1) 1
computational mathematics and numerical analysis (1) 1
convergence order (1) 1
derivative-free method (1) 1
divided difference (1) 1
engineering, multidisciplinary (1) 1
euclidean geometry (1) 1
euclidean space (1) 1
explicit forms of the adams-bashforth and adams-moulton rules (1) 1
explicit forms of the weighted newton-cotes integration formulas (1) 1
fast algorithms (1) 1
fixed point problem (1) 1
fractional derivative (1) 1
fredholm integral equations (1) 1
fréchet derivative (1) 1
general means (1) 1
generalized mixed equilibrium problem (1) 1
halley method (1) 1
hss method (1) 1
hypotheses (1) 1
integral equations (1) 1
iterative method (1) 1
left bregman asymptotically nonexpansive mapping (1) 1
lipschitz condition (1) 1
local and semilocal convergence (1) 1
mathematical models (1) 1
mathematics of computing (1) 1
mathematics, interdisciplinary applications (1) 1
maximal monotone operator (1) 1
multidisciplinary sciences (1) 1
multiple roots (1) 1
multiple-root solvers (1) 1
newton (1) 1
newton interpolation (1) 1
newton’s method (1) 1
nondifferentiable operator (1) 1
nonlinear equation (1) 1
optimal convergence (1) 1
optimal iterative methods (1) 1
precision degree (1) 1
primary 65d30 (1) 1
radius of convergence (1) 1
scalar equations (1) 1
secondary 11b73 (1) 1
semi-local convergence (1) 1
semi-open newton-cotes integration (1) 1
semi-open newton–cotes integration (1) 1
series expansion (1) 1
simple roots (1) 1
split variational inclusion problem (1) 1
steffensen method (1) 1
steffensen’s method (1) 1
stirling numbers (1) 1
studies (1) 1
taylor series (1) 1
the method of undetermined coefficients (1) 1
theory of computation (1) 1
traub (1) 1
uniformly convex and uniformly smooth banach space (1) 1
variants (1) 1
weighted newton method (1) 1
weighted newton-cotes quadrature rules (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Annals of West University of Timisoara - Mathematics and Computer Science, ISSN 1841-3307, 07/2018, Volume 56, Issue 1, pp. 23 - 34
Local convergence analysis of a fourth order method considered by Sharma et. al in [19] for solving systems of nonlinear equations. Using conditions on... 
local convergence | Fréchet derivative | weighted Newton method
Journal Article
Symmetry, ISSN 2073-8994, 01/2019, Volume 11, Issue 1, p. 103
This article considers the fourth-order family of weighted-Newton methods. It provides the range of initial guesses that ensure the convergence. The analysis... 
Fréchet-derivative | Banach space | Local convergence | Ball radius of convergence | Weighted-Newton method | local convergence | VARIANTS | MULTIDISCIPLINARY SCIENCES | weighted-Newton method | RECURRENCE RELATIONS | ball radius of convergence | CHEBYSHEV-HALLEY METHODS | DYNAMICS | SYSTEMS | ITERATIVE METHODS | R-ORDER | Frechet-derivative
Journal Article
01/2019, ISBN 3039216678
A plethora of problems from diverse disciplines such as Mathematics, Mathematical: Biology, Chemistry, Economics, Physics, Scientific Computing and also... 
eBook
MATHEMATICS, ISSN 2227-7390, 02/2019, Volume 7, Issue 2, p. 198
We generalize a family of optimal eighth order weighted-Newton methods to Banach spaces and study their local convergence. In a previous study, the Taylor... 
MATHEMATICS | convergence | DYNAMICS | SYSTEMS | weighted-Newton methods | Banach spaces | ITERATIVE METHODS | Frechet-derivative | Fréchet-derivative
Journal Article
Communications of the Korean Mathematical Society, ISSN 1225-1763, 2018, Volume 33, Issue 2, pp. 677 - 693
Journal Article
International Journal of Computational Methods, ISSN 0219-8762, 03/2017, Volume 14, Issue 2
We present a local convergence analysis for a family of quadrature-based predictor-corrector methods in order to approximate a locally unique solution of an... 
local convergence | Fréchet-derivative | radius of convergence | Banach space | Weighted-Newton method | RECURRENCE RELATIONS | 6TH-ORDER CONVERGENCE | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | ENGINEERING, MULTIDISCIPLINARY | NONLINEAR EQUATIONS | HALLEY METHOD | DYNAMICS | SYSTEMS | ITERATIVE METHODS | R-ORDER | Frechet-derivative
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 2006, Volume 180, Issue 2, pp. 605 - 613
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 2006, Volume 172, Issue 1, pp. 210 - 221
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.